Bilateral and Bilinear generating functions for the Modified Generalized Sylvester polynomials

Nejla Özmen

DOI Number
First page
Last page


The present study deals with some new properties for the Modified generalized Sylvester polynomials. The results obtained here include various families of multilinear and multilateral generating functions, miscellaneous properties and also some special cases for these polynomials. In addition, we derive a theorem giving certain families of bilateral generating functions for the modified generalized Sylvester polynomials and the generalized Lauricella functions. Finally, we get several interesting results of this theorem.


Sylvester polynomial, generating function, Lauricella function.


Modified generalized Sylvester polynomials, generating function, multilinear and multilateral generating function, recurrence relations, hypergeometric function.

Full Text:



S.-J. Liu, S.-D. Lin, H.M. Srivastava, M.-M. Wong: Bilateral generating functions for the Erkus-Srivastava polynomials and the generalized Lauricella functions, App. Mathematcis and Comp., 218 7685-7693(2012)

H. M. Srivastava and H. L. Manocha: A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, 1984

H. M. Srivastava and M.C. Daoust: Certain generalized Neumann expansions associated with the Kampe de Feriet function, Nederl. akad. Westensch. Indag. Math. 31 , pp. 449-457(1969)

N. Ozmen and E. Erkus-Duman: Some results for a family of multivariable polynomials, AIP Conference Proceedings, 1558, 1124 (2013)

N. Ozmen, and E. Erkus-Duman: On the Poisson-Charlier polynomials. Serdica Math. J. 41., 457-470 (2015)

N. Ozmen, and E. Erkus-Duman:Some families of generating functions for the generalized Cesaro polynomials. J. Comput. Anal. Appl., 25(4), 670- 683(2018)

E. Erkus and H.M. Srivastava: A unified presentation of some families of multivariable polynomials, Integral Transform Spec. Funct. 17, 267-273 (2006)

A.K. Agarwal, H.L. Manocha:On some new generating functions, Indian J.Pure App. Math. 13 , 1369-1375(1984)

A.K. Agarwal: A note on generalized Sylvester Polynomials,

Indian J.Pure App. Math. 15(4), 431-434(1982)

M.A. Malik:A Note on Generating Functions and Summation Formulae for Modified Generalized Sylvester Polynomials, International Journal on Recent and Innovation Trends in Computing and Communication, Vol.2, 2162 - 2165(2014)



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)